# SDR GTIA2019070303451

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 48,703 hours, 22,543 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL PASSING 10000 ' IN CABIN ON APROACH.  DISSIPATED WITHIN 2 MINS OF TURNING PACK 2 OFF ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-PERFORMED PACK BURN OUT PER AMM 21-00-00-615-004-A OPS CHECK LEAK CHECK GOOD NO ODORS NOTED THIS DMI 252927001 MOC NOTIFIED PLACARD REMOVED.
